Lillian Beatrix Pierce

Lillian Beatrix Pierce
  • Nicholas J. and Theresa M. Leonardy Associate Professor
  • Associate Professor of Mathematics
External address: Duke Box 90320 120 Science Drive,, Office 215, Durham, NC 27708
Internal office address: Duke Box 90320, Room 117 Physics Building, Durham, NC 27708
Phone: (919) 660-2879

Research Areas and Keywords

oscillatory integrals, Carleson operators, discrete operators
Number Theory
the circle method, character sums & exponential sums, class numbers, sieve methods
Education & Training
  • Ph.D., Princeton University 2009

  • M.Sc., Oxford University (U.K.) 2004

  • B.A., Princeton University 2002

Fellowships, Supported Research, & Other Grants

von Neumann Fellow awarded by Institute for Advanced Study (2017 to 2018)

Pierce, L. B. “A bound for the 3-part of class numbers of quadratic fields by means of the square sieve.” Forum Mathematicum, vol. 18, no. 4, 2006, pp. 677–98. Scival, doi:10.1515/FORUM.2006.034. Full Text

Pierce, L. B. “The 3-part of class numbers of quadratic fields.” Journal of the London Mathematical Society, vol. 71, no. 3, 2005, pp. 579–98. Scival, doi:10.1112/S002461070500637X. Full Text

Alaifari, Rima, et al. On Matrix Rearrangement Inequalities.